question-icon

i have pcos and i have been taking clofi clomid

default
Posted on Wed, 13 Feb 2019
Question: i have pcos and i have been taking clofi clomid to try to concieve but i knotice when i went to the restroom i had some adbnormal uterine bleeding. and its not my period does this pill cause this .
doctor
Answered by Dr. Dorina Gurabardhi (3 hours later)
Brief Answer:
Probably the symptoms are related to the use of Clomid.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

I understand your concern.

Clomid is used to promote ovulation and is the best medication to help you get pregnant.

Abnormal uterine bleeding is a common side effect of the use of Clomid.

This symptom will go away on its own, you should not be worried.

If you will have other symptoms such as abdominal pain, nausea or vomiting we can suspect an implantation.

In this case you should consult your gynecologist for an ultrasound and a Beta HCG blood test.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 13482 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

139 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
i have pcos and i have been taking clofi clomid

Brief Answer: Probably the symptoms are related to the use of Clomid. Detailed Answer: Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. I understand your concern. Clomid is used to promote ovulation and is the best medication to help you get pregnant. Abnormal uterine bleeding is a common side effect of the use of Clomid. This symptom will go away on its own, you should not be worried. If you will have other symptoms such as abdominal pain, nausea or vomiting we can suspect an implantation. In this case you should consult your gynecologist for an ultrasound and a Beta HCG blood test. Hope I have answered your query. Let me know if I can assist you further.